# SDR REXA2015021000225

- Difficulty date: February 10, 2015
- Submitted: February 13, 2015
- Operation: Air carrier
- Aircraft: N934XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15198
- Aircraft time: 16,069 hours, 10,134 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Sensor
- Condition: Out Of Adjust
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

GEAR DISAGREE ON TAKEOFF, RAN CHECKLIST & RETURNED.  GEAR DISAGREE IN THE UP POSITION. B1-007408 PX08 NG CENTERED NR 1 SENSOR, FOUND PX08 SENSOR DEGRADED FAR.  PERFORMED ADJUSTMENT OF NLG PROXIMITY SENSOR PX08 IAW AMM 32-61-05 PG 533.  PERFORMED OPERATION TEST OF LG PSS IAW AMM 32-61-00.  PERFORMED NLG EXTENSION & RETRACTION TEST IAW AMM 32-30-00.  OPERATIONS CHECKED GOOD.
